# SDR COMA9860196

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 47259701
- Condition: Failed
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE, APU FIRE, AND RIGHT JET PIPE OVERHEAT WARNINGS.  FIRE FAIL MESSAGE ON EICAS.  REPLACED THE FIRE WARNING CONTROL BOX.
